# SDR CA050315005

- Difficulty date: January 30, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 0301007220
- Condition: Cracked
- Location: Engine Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT SHOWED SIGNS OF IRREGULAR STARTS.  WHILE WATCHING A START, THE ENGINEER NOTICED WHISPS OF SMOKE COMING FROM THE RT SIDE OF THE ENGINE.  TUBE WAS REMOVED AND INSPECTED AND FOUND CRACK ON FLARED END UNDER FERRULE.
